Open Access
Translator Disclaimer
March, 1980 Estimability in Partitioned Linear Models
Justus Seely, David Birkes
Ann. Statist. 8(2): 399-406 (March, 1980). DOI: 10.1214/aos/1176344960

Abstract

Some estimability facts for partitioned linear models with constraints are presented. For a model $E(Y) = X_1\pi_1 + X_2\pi_2$ with constraints on $\pi_1$ and $\pi_2$ a reduced model is derived that contains all information regarding the estimability (and also regarding the blues) of parametric functions $b'\pi_2$. For a model $E(Y) = X_0\pi_0 + X_1\pi_1 + X_2\pi_2$ with constraints on $\pi_0, \pi_1$ and $\pi_2$, several necessary and sufficient conditions are given for when estimability of $b'\pi_2$ in the original model is equivalent to estimability in the simpler model $E(Y) = X_0\pi_0 + X_2\pi_2$.

Citation

Download Citation

Justus Seely. David Birkes. "Estimability in Partitioned Linear Models." Ann. Statist. 8 (2) 399 - 406, March, 1980. https://doi.org/10.1214/aos/1176344960

Information

Published: March, 1980
First available in Project Euclid: 12 April 2007

zbMATH: 0432.62049
MathSciNet: MR560736
Digital Object Identifier: 10.1214/aos/1176344960

Subjects:
Primary: 62J99
Secondary: 62K99

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.8 • No. 2 • March, 1980
Back to Top